Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Accuracy of Azimuth Measures

R. H. Tucker
Publications of the Astronomical Society of the Pacific
Vol. 36, No. 209 (February, 1924), pp. 36-38
Stable URL: http://www.jstor.org/stable/40693321
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Accuracy of Azimuth Measures
Preview not available

Page Thumbnails

  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38